# SDR 237TR0007

- Difficulty date: October 11, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,424 hours, 31,988 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Control Unit
- Part number: 1795600160309
- Condition: Malfunctioned
- Location: Autothrottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE INOP.  PLACED AUTO THROTTLE ON MEL 22-4.  10/19/2004:  REPLACED NR 2 LVDT.  AUTO THROTTLE CHECKS NORMAL PER MM 22-31-81.
